# SDR HALA2014042300054

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 23277
- Aircraft time: 42,910 hours, 7,797 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT DATA LINK LOST MESSAGE, FOUR TIMES AND AT 1633Z DATA LINK LOST AND DATA LINK SYS MESSAGE WITH SAT NO COMM AND ACARS NO COMM.
